Sh:757

Bib entry
@article{Sh:757,
 author = {Shelah, Saharon},
 title = {{Quite complete real closed fields}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {142},
 year = {2004},
 pages = {261--272},
 issn = {0021-2172},
 doi = {10.1007/BF02771536},
 mrclass = {12J15 (06F25 12D15 13J25)},
 mrnumber = {2085719},
 mrreviewer = {R. H. Redfield},
 doi = {10.1007/BF02771536},
 note = {\href{https://arxiv.org/abs/math/0112212}{arXiv: math/0112212}},
 arxiv_number = {math/0112212}
}